RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Math. Phys., 2016, Volume 57, Issue 5, 53505, 14 pages (Mi jmp4)  

Associative Yang-Baxter equation for quantum (semi-)dynamical R-matrices

Ivan Sechinab, Andrei Zotovc

a ITEP, B. Cheremushkinskaya Str. 25, Moscow 117218, Russia
b MIPT, Inststitutskii per. 9, Dolgoprudny, Moscow Region 141700, Russia
c Steklov Mathematical Institute RAS, Gubkina Str. 8, Moscow 119991, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 15-02-04175
15-51-52031
Dynasty Foundation
Ministry of Education and Science of the Russian Federation NSh-1500.2014.2
The work was supported by RFBR Grant No. 15-02-04175, by joint Project No. 15-51-52031 HHC_a, by the Dmitry Zimin's fund "Dynasty" and by the Russian President grant for support of scientific schools NSh-1500.2014.2.


DOI: https://doi.org/10.1063/1.4948975


Bibliographic databases:

ArXiv: 1511.08761
Received: 09.12.2015
Accepted:28.04.2016
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jmp4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019